skin-hair-icon
Hair is falling
I had depressed so i took 10 paracetmal tablet last month andi took 10 calpal tablet it does not effect my body but my hair is falling like anything is this sign of any disease it is due to cal pal pls provide me some remedies
39 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

This is limited details and more precise information is needed about your skin condition which can help in planning a treatment. A thorough history, clinical examination and appropriate laboratory tests will be needed to solve the mystery. A photograph would have been helpful. Consider seeing a Dermatologist for proper diagnosis and treatment plan.
Next Steps
Further authentic information is in the following weblink https://www.aad.org/public/diseases/hair-and-scalp-problems/hair-loss
Health Tips
Apart from active pharmaceutical medicines, a healthy diet and lifestyle is mandatory to achieve results.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.